# SDR UPS99829820

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37778742N
- Condition: Cracked
- Location: Bs 840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LONGERON 19L INTERCOSTAL ATTACH FITTING IS CRACKED AT STA 840.  REMOVED AND REPLACED FITTING IAW DWG 3777874 AND SRM 51-1-20D.
